RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 309, Number 2, Pages 282–285 (Mi dan6872)  

This article is cited in 1 scientific paper (total in 1 paper)

A new class of integral representations in complex analysis

B. Yu. Sternin, V. E. Shatalov



English version:
Doklady Mathematics, 1990, 40:3, 513–516

Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan6872

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Yu. Sternin, V. E. Shatalov, “On a new integral representation of ramified analytic functions”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 645–658  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018